# SDR 2004UALA00497

- Difficulty date: May 21, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N906UA
- Make and model: Boeing 737522
- Aircraft serial: 25006
- Aircraft time: 37,412 hours, 23,772 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misinstalled
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 LT UPPER FRAME WL 243 NO EDGE DISTANCE.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED ANGLE SPLICE REPAIR.
